I'm paraplegic in a wheelchair and I take Gabapentin 300mgs 3 times a day for the burning numb feeling in my lower legs and feet. I've been taking gabapentin for several years and gained about 20-25 lbs. I've tried to loose weigh and cant. Is there another medicine I can take besides Gabapentin or Lycrica that wont make me gain weight and help with the burning feeling? Also lately the gabapentin hasn't been working as good as it was and my doctor told me to take 600mgs at night for a while and them take 600mgs for my morning and evening dose if that don't help. I haven't started taking 600mgs yet because I don't want to gain more weight because it's hard enough to do things as it is in a wheelchair and it's hard to exercise because I also have cornice back pain and arthritis in my hands, back and hip.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 3 answers
Spinal Cord Trauma - In 2007 I had neck surgery & the dr hit my spinal cord resulting in spinal cord
Posted 30 Oct 2011 • 4 answers
Side effects from gabapentin that I take for severe hot flashes are loss of concentration, memory a?
Posted 28 Jul 2014 • 1 answer
Posted 30 Aug 2015 • 3 answers
I have a spinal cord injury. If I take Xanax will that give side effects to your spinal cord injury?
Posted 18 Jul 2018 • 0 answers